# SDR CALA2009080300409

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 1,731 hours, 591 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AS SOON AS THE GEAR CAME UP, FLIGHT ATTENDANT ADVISED OF A STRONG BURNING ODOR IN THE AIRCRAFT CABIN.  ALSO NOTICED IT IN THE COCKPIT, SMELLED LIKE COOKED BIRD IN CABIN.  FOUND BIRD IN NR 2 INLET CORE, COMPLIED WITH FOD INSPECTION REF AMM 71-00-00-800-802-FOO ON NR 2 ENGINE, NO DAMAGE NOTED.  COMPLIED WITH BORO OF NR 2 ENGINE REF AMM 71-00-00-800-802-FOO, STEP D 12 A, NO DAMAGE NOTED.  OK TO CONTINUE.
